Alert archive / Florida / Gale Warnings in 2023

Gale Warning 6, NWS Melbourne, FL

April 29, 2023

NWS Melbourne, FL issued this gale warning at Apr 29, 2023, 2:11 PM EDT. It took effect at Apr 30, 2023, 5:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2023, 2:11 PM EDT (18:11 UTC)
In effect from
Apr 30, 2023, 5:00 AM EDT
Expired
Apr 30, 2023, 6:00 PM EDT
In force
13 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

103 
WHUS72 KMLB 291811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
211 PM EDT Sat Apr 29 2023

AMZ570-572-575-300200-
/O.EXB.KMLB.SC.Y.0025.230429T2000Z-230430T0900Z/
/O.UPG.KMLB.GL.A.0004.230430T0900Z-230430T2200Z/
/O.NEW.KMLB.GL.W.0006.230430T0900Z-230430T2200Z/
/O.NEW.KMLB.SC.Y.0026.230430T2200Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
211 PM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT
EDT SUNDAY NIGHT...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with 
  gusts up to 45 kt and seas 6 to 9 ft expected. For the first 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  40 kt expected. For the second Small Craft Advisory, west 
  winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 5 AM to 6 PM EDT Sunday. For 
  the Small Craft Advisory, until 5 AM EDT Sunday. For the Small 
  Craft Advisory, from 6 PM Sunday to midnight EDT Sunday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-552-555-300200-
/O.EXT.KMLB.SC.Y.0025.230430T0200Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
211 PM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT SUNDAY NIGHT...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 4 to 6 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 PM this evening to midnight EDT Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
432 
WHUS72 KMLB 300646
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
246 AM EDT Sun Apr 30 2023

AMZ550-552-302015-
/O.EXT.KMLB.SC.Y.0025.000000T0000Z-230430T1200Z/
/O.EXB.KMLB.GL.W.0006.230430T1200Z-230430T2100Z/
/O.NEW.KMLB.SC.Y.0027.230430T2100Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
246 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

* WHAT...For the Gale Warning, southwest winds 20 to 30 kt with
  gusts up to 40 kt and seas 4 to 6 ft expected. For the first
  Small Craft Advisory, south winds 20 to 30 kt and seas 4 to 6 
  ft. For the second Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 30 kt expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, from 8 AM this morning to 5 PM 
  EDT this afternoon. For the Small Craft Advisory, until 8 AM 
  EDT this morning. For the Small Craft Advisory, from 5 PM this 
  afternoon to midnight EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ570-572-575-302015-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-230430T0900Z/
/O.CON.KMLB.GL.W.0006.230430T0900Z-230430T2200Z/
/O.CON.KMLB.SC.Y.0026.230430T2200Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
246 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT EDT TONIGHT...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with
  gusts up to 45 kt and seas 6 to 9 ft expected. For the first
  Small Craft Advisory, south winds around 25 kt and seas 4 to 6 
  ft. For the second Small Craft Advisory, west winds 20 to 25 kt 
  with gusts up to 30 kt and seas 4 to 7 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 6 PM EDT this evening. For 
  the Small Craft Advisory, until 5 AM EDT early this morning. 
  For the Small Craft Advisory, from 6 PM this evening to 
  midnight EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ555-302015-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-230501T0400Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
246 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Southwest winds 15 to 25 kt with occasional gusts to Gale
  Force and seas 4 to 6 ft.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
747 
WHUS72 KMLB 301456
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1056 AM EDT Sun Apr 30 2023

AMZ550-552-302100-
/O.CON.KMLB.GL.W.0006.000000T0000Z-230430T2100Z/
/O.CON.KMLB.SC.Y.0027.230430T2100Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
1056 AM EDT Sun Apr 30 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO MIDNIGHT EDT TONIGHT...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 40 kt. For the Small Craft Advisory, west winds 15 to 25 
  kt with gusts up to 35 kt expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 5 PM EDT this afternoon. 
  For the Small Craft Advisory, from 5 PM this afternoon to 
  midnight EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ570-572-575-302100-
/O.CON.KMLB.GL.W.0006.000000T0000Z-230430T2200Z/
/O.CON.KMLB.SC.Y.0026.230430T2200Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1056 AM EDT Sun Apr 30 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT EDT TONIGHT...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 45 kt and seas 5 to 7 ft. For the Small Craft Advisory, 
  west winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 
  ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 6 PM EDT this evening. For 
  the Small Craft Advisory, from 6 PM this evening to midnight 
  EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ555-302100-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-230501T0400Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1056 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
389 
WHUS72 KMLB 301819
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
219 PM EDT Sun Apr 30 2023

AMZ550-552-302200-
/O.EXT.KMLB.GL.W.0006.000000T0000Z-230430T2200Z/
/O.EXT.KMLB.SC.Y.0027.230430T2200Z-230501T0400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
219 PM EDT Sun Apr 30 2023

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 40 kt. For the Small Craft Advisory, west winds 15 to 25 
  kt with gusts up to 30 kt expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 6 PM EDT this evening. For 
  the Small Craft Advisory, from 6 PM this evening to midnight 
  EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ570-572-575-302200-
/O.CON.KMLB.GL.W.0006.000000T0000Z-230430T2200Z/
/O.EXT.KMLB.SC.Y.0026.230430T2200Z-230501T0800Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
219 PM EDT Sun Apr 30 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EDT MONDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 45 kt and seas 5 to 7 ft. For the Small Craft Advisory, 
  west winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 
  ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 6 PM EDT this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 4 AM EDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ555-302200-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-230501T0400Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
219 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...West winds around 20 kt with gusts up to 35 kt.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Apr 29, 10:38 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Apr 29, 10:38 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1038 AM EDT Sat Apr 29 2023

...New UPDATE, MARINE, AVIATION, PREV DISCUSSION...

.UPDATE...
Issued at 1029 AM EDT Sat Apr 29 2023

Regional satellite imagery shows a Mesoscale Convective System (MCS)
over the Gulf waters ahead of an advancing cold front. The MCS will
continue to move towards the Florida peninsula today arriving in
east central Florida late this afternoon and into the evening. An
east coast seabreeze will develop before the arrival of the MCS, and
strong discrete cells are expected along the coast. Surface heating
in combination with increasing winds aloft and 500mb temperatures
between -10 and -12C will allow for a few storms to become severe.
The Storm Prediction Center has highlighted the majority of east
central Florida in a Slight risk (2 of 5) with Martin county in a
Marginal risk (1 of 5). Hazards with discrete cells developing along
the seabreeze include damaging wind gust, large hail and an isolated
tornado. Coverage of showers and storms will increase into the
evening as the MCS moves across the Florida peninsula and offshore.
There will be a brief break in coverage tonight before another round
of strong storms associated with a cold front moves across the
area early Sunday. Damaging wind gust and the potential for a
brief tornado will be possible overnight.

&&

.MARINE...
Issued at 1029 AM EDT Sat Apr 29 2023

Today-Tonight...Current observations at NOAA buoy 41009 (20 NM
east of Cape Canaveral) show SSW winds of 10 kts with seas of 2
ft. Winds will slightly back becoming S around 15-20 kts. Seas
build to 3-4 ft through the afternoon with 5 ft across the far
offshore waters. Coverage of offshore-moving showers and strong
lightning storms will increase through the afternoon and into the
evening. Boating conditions become hazardous tomorrow.

&&

.AVIATION...
(12Z TAFS)
Issued at 1029 AM EDT Sat Apr 29 2023

Coverage of strong storms increases late this afternoon and into the
evening. TEMPOs for +TSRA at all terminals. An east coast seabreeze
is expected to develop this afternoon, but will struggle to move far
beyond coastal terminals. S winds this morning will become SW
increasing to around 15kts with locally higher gusts possible.
Another round of strong storms will occur overnight into the early
morning hours. Sustained winds will increase to around 20-25 kts on
Sunday.

&&

.PREV DISCUSSION...
Issued at 500 AM EDT Sat Apr 29 2023

Sunday-Monday... Guidance hints that Sunday could be the grand
finale after a series of shortwaves have crossed the state of
Florida, resulting in a gauntlet of severe weather over the last
week. One last final round of scattered to numerous showers and
lightning storms are forecast by early Sunday morning as a "cool
front" sweeps east-southeast across east central Florida. Strong to
severe storms will once again be a concern, especially as wind
fields increase, resulting in an elevated threat for severe weather.
In fact, the NAEFS and ECMWF ensembles shows that wind speeds will
approach the climatological maximum at the surface and even moreso
at 850mb which adds to confidence in not only the severe weather
potential, but that Sunday will certainly be a windy day. Winds will
likely gust to around 30-35 mph from the west-southwest over land
with gusts to 40mph+ possible over the local Atlantic waters.

With that said, a Gale Watch has been issued for Sunday over the
offshore waters, as well as a Small Craft Advisory across the
nearshore waters. A wind advisory also may be needed if trends
continue. Additionally, hi-res models continue to indicate severe
weather parameters that are a bit concerning on Sunday with a 50-60kt
LLJ, 50-60kt (0-6km) shear, ML CAPE in the 1,500-2,000+ J/kg range,
SCP as high as 10-15, STP as high as 5-7, 3km helicity in the 200-
500 m^2/s^2 range, 3km EHI in the 2-4 range, and steep mid level
lapse rates. With the aforementioned ingredients in place, strong to
severe storms will have the potential to produce damaging wind gusts
up to 60-70mph, quarter size hail, and heavy rainfall (1-3").
Conditions will also be conducive for a secondary threat for
tornadoes. Rain chances will gradually diminish from the northwest
to southeast as the front sags southeast and clears the Treasure
Coast by Sunday afternoon/evening with decreasing cloud cover
expected. Afternoon high temperatures are forecast to reach the low
to mid 80s each day with lows in the upper 50s to mid 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  86  67  81  61 /  80  90  60   0
MCO  90  68  80  63 /  80  90  60   0
MLB  89  71  85  62 /  70  70  80   0
VRB  91  71  86  60 /  60  50  80   0
LEE  89  69  80  62 /  80  90  40   0
SFB  89  68  82  62 /  80  90  60   0
ORL  91  70  82  64 /  80  90  60   0
FPR  89  72  85  61 /  60  50  80   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM to 8 PM EDT Sunday for AMZ550-552-
     555.

     Gale Watch from late tonight through Sunday afternoon for AMZ570-
     572-575.

&&

Law/Watson/Sedlock
Hazardous weather outlook, Apr 29, 11:07 AM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1107 AM EDT Sat Apr 29 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-300315-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1107 AM EDT Sat Apr 29 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms are expected to develop over east
central Florida after 2 pm and move quickly toward the northeast.
Some of these storms will become strong to severe as they
interact with larger lake breeze boundaries and especially the
east coast sea breeze just inland from the coast. Damaging wind
gusts, large hail, frequent lightning strikes and heavy rain will
be possible. A brief tornado may occur.

Late tonight, another band of storms associated with an
approaching cool front, is forecast to sweep east from the Gulf of
Mexico. These storms will have more wind shear and dynamic
forcing to work with. As a result, there is a threat for nocturnal
tornadoes with these storms as they push into Lake, Volusia,
Seminole, Orange and northern Osceola counties after 4 am. Make
sure you have multiple ways to receive weather warnings and
consider keeping your phone on and charged tonight.

.FLOOD IMPACT...
Locally heavy rains will accumulate up to 3 inches in a short
time causing temporary flooding of low lying and poor drainage
areas.

.MARINE THUNDERSTORM GUST IMPACT...
Storms late this afternoon and early this evening will be capable
of producing wind gusts greater than 35 knots, large hail,
frequent cloud-to-water lightning, and locally higher waves on
inland lakes, the Intracoastal Waterway, and nearshore Atlantic
waters.

.WATERSPOUT IMPACT...
Storms containing brief funnel clouds or waterspouts will be
possible within coastal areas late this afternoon as storms
interact with the east coast sea breeze then push offshore.

.WIND AND SEA IMPACT...
South winds will increase to 15 to 20 knots this afternoon and
evening. Small craft should exercise caution.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches. Check with the local beach patrol for
additional information about ocean hazards and always heed the
advice of lifeguards. Swim only within sight of a lifeguard and
never enter the ocean alone.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Potential for strong to severe storms will continue Sunday as a
frontal boundary sweeps through. The main threats will be strong
wind gusts, hail, and possible tornado or two. Ponding water will
be an increasing hazard through this period, as rounds of
rainfall accumulate each day.

There will be at least a Moderate risk of dangerous rip currents
through the weekend. Hazardous boating conditions are forecast to
develop on Sunday, as southwest winds increase 25 knots with gusts
to Gale force.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Law

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:46 AM EDTGale WatchMLB10 hr
Apr 29, 3:46 AM EDTSmall Craft AdvisoryMLB44 hr
Apr 29, 2:11 PM EDTSmall Craft AdvisoryMLB38 hr
Apr 29, 2:55 PM EDTSpecial Weather StatementMLBOkeechobee35 min
Apr 29, 3:00 PM EDTSpecial Weather StatementMLBOsceola45 min
Apr 29, 3:03 PM EDTSevere Thunderstorm WarningMLBOkeechobee42 min
Apr 29, 3:31 PM EDTSpecial Weather StatementMLBBrevard44 min
Apr 29, 3:37 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola38 min
Apr 29, 3:39 PM EDTSpecial Marine WarningMLB66 min
Apr 29, 3:43 PM EDTSpecial Weather StatementMLBSaint Lucie47 min
Apr 29, 3:52 PM EDTTornado WarningMLBBrevard, Osceola11 min
Apr 29, 4:03 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola42 min
Apr 29, 4:10 PM EDTSevere Thunderstorm WarningMLBBrevard40 min
Apr 29, 4:13 PM EDTSpecial Marine WarningMLB62 min
Apr 29, 4:16 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie29 min
Apr 29, 4:29 PM EDTSpecial Weather StatementMLBOsceola31 min
Apr 29, 4:40 PM EDTSpecial Marine WarningMLB95 min
Apr 29, 4:45 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole30 min
Apr 29, 4:48 PM EDTSevere Thunderstorm WarningMLBMartin27 min
Apr 29, 4:54 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola36 min
Apr 29, 5:07 PM EDTSpecial Marine WarningMLB53 min
Apr 29, 5:07 PM EDTSpecial Weather StatementMLBOsceola23 min
Apr 29, 5:13 PM EDTSpecial Weather StatementMLBBrevard32 min
Apr 29, 5:21 PM EDTSpecial Weather StatementMLBBrevard24 min
Apr 29, 5:25 PM EDTSpecial Weather StatementMLBSeminole, Volusia65 min
Apr 29, 5:30 PM EDTSpecial Weather StatementMLBOrange, Osceola30 min
Apr 29, 5:54 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole15 min
Apr 29, 5:58 PM EDTSpecial Marine WarningMLB62 min
Apr 29, 6:01 PM EDTSpecial Weather StatementMLBBrevard, Osceola59 min
Apr 29, 6:18 PM EDTSpecial Marine WarningMLB87 min
Apr 29, 7:03 PM EDTSpecial Weather StatementMLBMartin27 min

Nearby

Gale Warnings in Florida, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.